# SDR AALA201711169004

- Difficulty date: November 4, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON ELEVATOR HINGE ARM NR 6 BEARING. REPLACED THE HINGE ARM PER AMM 55-16-42.
